# SDR CA070913008

- Difficulty date: September 11, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,646 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Part time: 13,899 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER LANDING, THE PILOT NOTICED AN UNUSUALLY HIGH ITT INDICATION FOLLOWED BY SPARKS EXITING THE RT ENGINE. THE PILOT SHUTDOWN THE ENGINE AND CONTINUED TAXING WITHOUT FURTHER INCIDENT. FURTHER REPORT TO FOLLOW PENDING TEARDOWN REPORT. (TC NR 20070913008)
